# SDR UIEA2021031500563

- Difficulty date: February 21, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 2810 · Fuel Storage
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER WING TANK STRINGER #47 IS CRACKED BETWEEN STA. XCW= 32 AND XCW= -32.REPAIRED CRACKED CENTER WING TANK STRINGER #47 BETWEEN STA. XCW= 32, 0.00 AND -32 IAW VT-SAA EA 011-5710-01-A8929REV. I/R AND UPS EO MD11-5710-57361-C. (MAJOR)
